Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

My periods are delayed by 3 months but all the pregnancy tests show negative. Can an online doctor help me ?

almost morethan 3months i did had my period but every month i ve check my urine test it was clearly showing negative ,since i am too worried about it i check with the doctor and take a blood test but still its was negative result she told me to take a medicine which is primolut nor for 7 days i will have my period then until now after one week still i dnt get my period what should i do? If feel my tammy is getting big but nothing else
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare Magic
The delayed periods could be due to hormonal disorder like PCOD. After taking Primolut N periods would start in 7-10 days, so not to worry. Your tummy is getting big because of possible weight gain which can be seen associated with PCOD. Better to get an ultrasound to look for the same. Also there is increased association of Diabetes in PCOD. Get your blood sugar checked, thyroid levels checked, LH/FSH ratio on Day 3 of menses as well. Do all this after consulting your Gynaecologist who will explain the condition in your case. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Do brisk walking everyday for 40 minutes a day to keep fit.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions